MathSciNet Relay Station
MathSciNet bibliographic data
MR1192277 (94b:47070) 47H09
Dye, John M.; Reich, Simeon Unrestricted iterations of nonexpansive mappings in Banach spaces. Nonlinear Anal. 19 (1992), no. 10, 983–992.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement